Our expert says:
This is a well-recognized potential side-effect of many anti-depressants, but idiosyncratic to a degree, so a different antidepressant might b just as effective against her depression, but lacking the side-effect. And a few antidepressants ( like the Wellbutrin ) rarely have this effect. This is something the psychiatrist prescribing the meds should have discussed with you both. And from the sound of it, she needs CBT counsellin / therapy in addition to the medications -not all problems can be solved entirely by medication
Simon - on which side ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.